How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chip (M.D.) Your Own Question
Dr Chip (M.D.)
Dr Chip (M.D.), Doctor
Category: Medical
Satisfied Customers: 31189
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr Chip (M.D.) is online now
A new question is answered every 9 seconds

Results When you mix suboxin and diet pils

Customer Question

Results When you mix suboxin and diet pils
Submitted: 1 month ago.
Category: Medical
Expert:  Dr Chip (M.D.) replied 1 month ago.

Hello I'm Dr Chip

What exactly is your question please?

Customer: replied 1 month ago.
I am taking suboxin and I started taking diet pills this week, now I feel all sweaty and I have begun to slightly swell. I quit taking the diet pill, but is this a normal reaction
Expert:  Dr Chip (M.D.) replied 1 month ago.

What kind of diet pill?

Customer: replied 1 month ago.
Something cal jing jing
Expert:  Dr Chip (M.D.) replied 1 month ago.

OK

There's no adverse interaction between that pill and suboxone

This is just a common reaction to the jing jing and it isn't anything serious

It should stop occurring after another week

Please let me know if you need any more information